MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD LUER-LOCK CONNECTOR FOR USE WITH NEEDLE-FREE PORTS; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD LUER-LOCK CONNECTOR FOR USE WITH NEEDLE-FREE PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 515202
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd luer-lock connector for use with needle-free ports was damaged, but still operable.The following information was provided by the initial reporter: " it was reported luer lock disconnection.".
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary no sample or photo of the used connector was provided to our quality team.A device history review was performed for the reported lot 2105208, no deviations or non-conformities were identified during the manufacturing process that could have contributed to the alleged defect.Five retained samples were used for further evaluation.The product was visually inspected and no damage or defects were observed.Samples were functionally tested by connecting a sample syringe and injector to a sample protector along with the vial according to the instructions for use.Liquid was successfully aspirated from the vial and then the injector was connected to the retained sample connectors.In all cases, the liquid could flow correctly from the syringe through the injector and the connector without problem and without resistance.The product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification of flow rate and confirmation that all critical parts are within specifications, all have been checked.Records for the reported lot and the results were found to be acceptable.Based on the information available, we are unable to determine a root cause at this time.
 
Event or Problem Description

Brand Name
BD LUER-LOCK CONNECTOR FOR USE WITH NEEDLE-FREE PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13099660
Report Number3003152976-2021-00864
Device Sequence Number4192273
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Model Number515202
Device Catalogue Number515202
Device Lot Number2105208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown